Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Got off GERD medicines, headaches stopped, now have exploding feeling in head, high BP. Emergency?

I started having headaches 4 months ago. I thought it might be due to some meds I started at the same time for silent gerd . I have been off the meds for 3 days and headaches have been better, but last night I woke up feeling like my head was going to explode. I have usually had very low bp 110/60. Last week at the ent, checking to see if the headaches may be sinus related my bp was 137/92 and today a friend who is a nurse took my bp and it was 143/96. Should I go to the er?
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Thanks for posting this question in HCM
Let me explain you that a given medical symptom is due mainly to various causes and the aim of the physician is to find out the exact cause and deal accordingly rather than simple assumption.
Back to your questions i understand that you have headache on-off for the past 4 months
Let me tell you that headache can be due to various reasons like migraine, brain tumor, brain infections, problems in the blood vessel of the brain and high blood pressure and so on etc. One point of concern to me is that you have two Blood pressure readings that are high (sorry that i donot know your age and gender). Under this scenario, it seems likely that it could be related to episodic blood pressure elevations too. I strongly advise you to undergo medical evaluation by a physician and neurologist who will determine the exact cause of elevated blood pressure and deal accordingly. The neurologist who will examine you will be able to guide regarding he need of a brain scan. I advise you again to undergo medical evaluation without much delay.
Hope this will help and guide you.
Answered: Fri, 25 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor